Buckley's Complete Cold, Cough & Flu Day/Night Extra Strength Caplets


Caplets: 24
Strength: Acetaminophen 500mg, Pseudoephedrine Hydrochloride 30mg, Dextromethorphan Hydrobromide 15mg & Chlorpheniramine Maleate 2mg (Nighttime only)
Price:
$10.99

Description

Feel human all day. Get the rest you need at night. Use our Daytime and Nighttime Caplets for complete day and night relief of your cold and flu symptoms.

Day - Non-Drowsy
Fast relief from headache, aches and pains, fever and chills, sore throat pain, dry cough, and sinus and nasal congestion.

Night - Lets You Rest
Fast relief from headache, aches and pains, fever and chills, sore throat pain, dry cough, runny nose, sneezing, sinus and nasal congestion, and itchy and watery eyes.

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed